Home > Research > Publications & Outputs > R-estimation in autoregression with square-inte...


Text available via DOI:

View graph of relations

R-estimation in autoregression with square-integrable score function.

Research output: Contribution to journalJournal article

<mark>Journal publication date</mark>1/04/2002
<mark>Journal</mark>Journal of Multivariate Analysis
Issue number1
Number of pages20
Pages (from-to)167-186
<mark>Original language</mark>English


This paper develops an asymptotic theory for R-estimation based on a square-integrable, not necessarily bounded, score function in the pth order stationary autoregressive model. Asymptotic uniform linearity of a class of linear rank statistics is established and the asymptotic normality of the corresponding R-estimators is derived. This paper thus solves a long-standing problem in the development of the asymptotics for rank estimators under the autoregressive setup. The proofs use a combination of the approximation technique, the contiguity technique and the weak convergence technique of Hájek, Jureková and Koul, respectively.

Bibliographic note

RAE_import_type : Journal article RAE_uoa_type : Statistics and Operational Research